# SDR FDEA200902170563

- Difficulty date: February 17, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 37,839 hours, 14,353 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PEFORMING EA 6-5750-5000 PT3 "WINGS - INBD FLAP NOSE RIB 7 REPLACEMENT LT"; SEVERAL HOLES WERE FOUND TO BE ELONGATED. COMPLIED WITH EA 6-5750-127920.
